Universiti Teknologi Malaysia Institutional Repository

Radial slit maps of bounded multiply connected regions

Sangawi, Ali W. K. and Mohamed Murid, Ali Hassan and Nasser, M. M. S. (2013) Radial slit maps of bounded multiply connected regions. Journal Of Scientific Computing, 55 (2). pp. 309-326. ISSN 0885-7474 (Print); 1573-7691 (Electronic)

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1007/s10915-012-9634-3


In this paper we present a boundary integral equation method for the numerical conformal mapping of a bounded multiply connected region onto a radial slit region. The method is based on some uniquely solvable boundary integral equations with adjoint classical, adjoint generalized and modified Neumann kernels. These boundary integral equations are constructed from a boundary relationship satisfied by a function analytic on a multiply connected region. Some numerical examples are presented to illustrate the efficiency of the presented method.

Item Type:Article
Uncontrolled Keywords:Modified Neumann kernel, Neumann kernel
Subjects:Q Science > Q Science (General)
ID Code:33481
Deposited By: Fazli Masari
Deposited On:28 Aug 2013 09:32
Last Modified:30 Nov 2018 14:37

Repository Staff Only: item control page